Brain Zaps On 50mg Pristiq (2 Years) With No Missed Dose?

5 Replies Updated



Conversation Starter

Amanda Says:


Has anyone ever experienced this? I've taken pristiq for about 2 years for anxiety and other than the very rare breakthrough anxiety, I've been really happy with it. For the past 2-3 days, I've been having brain zaps though and I haven't changed any of my meds or missed any. Same meds/dose, taken at the same time of day for years, so I wonder what's causing this now?

The only recent lifestyle change I've made is starting to excercise an hour a day for 5 days/wk and eating better because I need to lose weight. I've been doing that for about 7 weeks and have lost around 20 lbs. I've dieted and excercised while taking this med before though and don't remember the zaps happening. They're mild in comparison to those I've had when I'd miss a couple of days, but still consistently there.



Showing Replies 1 - 5 of 5 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

If you've been taking the same dosage for a long time, your body may just have grown tolerant to it, so it may no longer be working as well for you as before.

It may just be time to contact your doctor to change the dose, or try a different medication.

You can learn more Pristiq details here.

It is completely normal and happens to everyone eventually.

I understand that it can be annoying, but there's really nothing we can do to change it.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?      1  
2
Laura Says:

This is happening to me as well, along with a lot of breakthrough anxiety, which I haven't had in years. I wonder if it is related to a specific batch, because it started when I got my refill. Planning to ask my pharmacist about it. Psych tends to be no help about this. I'm sensitive to small changes in meds - can always tell when the pharmacy changes the source of certain generics, so the pharmacist knows its not in my head. I hope it straightens out!! Brain zaps and other withdrawal symptoms are awful.

REPLYSHAREREPORT
Was this helpful?      0  
3
Kate86 Says:

This has been happening to me the past week as well! I've been taking 100mgs of pristiq for a couple of years now, and nothing has really changed apart from a couple of hours before I am due to take my tablet, i get brain zaps. Aswell as the brain zaps, I get a bit sensitive to light and loud noises (which trigger more zaps). It usually wears off within a few hours of taking my tablet.

It's just unusual it has happened all of a sudden. I didn't think you could get "tolerant" to anti-depressants. I don't exactly want to up the dose either.

Good luck, and keep us updated if it gets better or what your doc says:-)

REPLYSHAREREPORT
Was this helpful?      0  
4
Cathy Says:

This is exactly the same as me, except I have been exercising regularly for over 3 months now. For the last three days I have had withdrawal symptoms (brain zaps) . I will be going to the doctor tomorrow but if you have any other info that would be great. I thought maybe it went generic but that isn't the case.

REPLYSHAREREPORT
Was this helpful?      0  
5
Cathy Says:

Just an afterthought about it being a bad batch...I am from Canada, how about any of you?

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Being Dismissed Due To husband of 32 years stealing my medicine even with proff, now I have NO doctor and going to go through with drawals
I live in Fairfield Township Ohio. I was dismissed because my husband of 32 year's stole my pain medication. I press... 9 replies
Missed a dose, terrible sleep paralysis with hallucinations
I only missed my dose by a few hours. I lied down to go to bed and it was like I was tripping on hallucinogens. Everythi... 2 replies
Missed Period with no intercourse and on birth control
I am on Sprintec birth control, and I am always bad with taking my pills, and this month I have tried to given myself my... 2 replies
On Pristiq for over 6 years...YIKES
I have been researching about weaning off of this medicine for weeks. I am scared crapless. I see people having these ho... 1 reply
Pristiq Side Effects after being on for years
I have been on pristiq 100mg for about 10 years now for depression and anxiety it has been working for many years but to... 1 reply
3 years on nuristerate with normal periods
Been on nuristerate for 3 years, my periods were normal throughout that period till this day. My last shot was 11 months... 2 replies
tramadol i have lived with severe chronic pain for 8 years now the laws changed wa state
I have a low tolerance to pain and a high tolerance to opoids. 8 years ago I hurt my back, suffered a Lisfranc fracture ... 2 replies
pristiq did anyone succesfull stopped with it
Till now I can't find any story about someone who succesfully stopped with taking pristiq. I was on 50 mg for 4 year... 1 reply
Abilify With Pristiq For Depression
taking 2 mg of Ability with 100mg Pristiq for severe depression, with weight gain and fatigue now. On this med for 1-1/2... 2 replies
My Son 29 Yrs Was Loosing Weighht For The Past 2 Years Lost 20 Kg He Diagnosed With Daibetic Type Recently
My Son 29 Yrs Was Loosing Weight For The Past 2 Years & Lost 20 Kg .He was Diagnosed With Diabetic Type 2 Recently. ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 17 October 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA